Doctor insights on:
Signs Of Stomach Bleeding In Babies
A long tube runs from the mouth to the anus. It includes, in order, the mouth, throat, esophagus, stomach, small intestine (duodenum, jejunum, ileus), caecum, the ascending, transverse, descending, and sigmoid colon (or large intestine) and the rectum. The space inside that tube , the lumen, is considered to be outside of the body. When we bleed into that space ...Read more
I've been taking naproxen 500mg 2x daily for 6 months for tmjd. Does this med cause fatigue and general malaise with no signs of stomach bleeding ?
Alternatives: Assuming that you have been already evaluated and treated for bleeding, then you want to take medications that don't irritate the GI tract. Commonly all the nsaids can cause irritation and potential bleeds. Tylenol (acetaminophen) products might be better tolerated. Many prescriptions meds can be taken safely and often times in conjunction with meds for your belly, to help protect it. Talk to your doc re: options. ...Read moreSee 2 more doctor answers
Gastritis or ulcer: Gastric bleeding can be caused by a number of conditions and is very serious. The bleeding may be manifested by vomiting blood or by having black tarry stools or bloody diarrhea. The most common causes are gastritis, peptic ulcer disease, gastric or esophageal varices or a tear at the ge junction caused from vomiting. It should be promptly evaluated by UGI endoscopy. ...Read moreSee 1 more doctor answer
Several possibilitie: Commonly stomach bleeding can come from ulcers, drugs that are abrasive to the lining of the stomach, excessive alcohol consumption or cancerous or non cancerous tumors. It's very important to have any symptoms of bleeding from the stomach to your physician right away. ...Read more
Iatrogenic gastritis: Medications such as asa or ibuprofin are probably the commonest causes, but many others have been implicated. Then there are the peptic ulcer problems and h. Pylori-associated conditions. In drinkers, you have to consider bleeding varices in the stomach and/or esophagus. ...Read more
Darkened stool: Medication, alcohol, infection, stress, certain food can all cause irritation of the stomach lining. If the bleeding is minor/slow - you may not have much symptoms at all. Patients with ulcers frequently report sharp and severe upper abdominal pain and dark stool (can be bright red if bleeding significantly). Stool check, contrast radiography, or endoscopic exam are helpful for diagnosis. ...Read moreSee 1 more doctor answer
In the instructions of the medicine it said that it can cause stomach bleeding when there is overdose. Should i still take?
I am taking effient and it says one of the side affects is stomach bleeding. How can I tell if I have stomach bleeding?
I smoked in the last two days, I've taken two doses of 75mg diclofenac. I don't plan on smoking anymore, should I be worried about stomach bleeding?
Yes; depends on caus: A stomach ulcer can cause bleeding, especially if the stomach acid eats a hole near to any of the myriad of arteries & veins in the stomach. To determine whether or not an ulcer will heal, u have to know the cause, ur overall health, & any treatments that u've tried - so it is not an easy Q to answer. TTYD or use HealthTap Prime for more info. Mainstay of treatment is an acid-blocking medicine PPI ...Read more
Black is blood.: Blood from an upper GI source, such as gastritis or an ulcer, would make the stool literally look black, like tar more than chocolate. This could simply be a effect of diet - perhaps something you ate yesterday or the day before. If the stool is truly black, or becomes black, that could very well be blood. ...Read more
What is the likely hood of having gi/ stomach bleeding issues from using 30ml of ketoralac im maybe once a month for migraines?
For instructions of medicine it said that it can cause stomach bleeding when there is overdose, i might have over dosed, should I go see a doctor?
What pain medicine will work for chronic pain all over but won't cause stomach bleeding and worsening of my liver?
Not sure: Every medication has risk of side effects, depending on your condition. If you have pain all over, it would be good to know what you are dealing with. In any case, you might consider trying a mind-body therapy, such as hypnotherapy, to decrease overall pain. ...Read moreSee 3 more doctor answers
- Talk to a doctor online
- What are the signs of stomach bleeding?
- Signs of internal bleeding in babies
- What are the signs of a bleeding stomach ulcer?
- Signs of bleeding hemorrhoids
- Is gums bleeding is a sign of pregnancy?
- Signs miscarriage bleeding
- Signs of abdominal bleeding
- Bleeding early pregnancy signs
- Signs of internal bleeding in stomach